Publication
Title
Association between a polymorphism in the pseudoautosomal X-linked gene SYBL1 and bipolar affective disorder
Author
Language
English
Source (journal)
American journal of medical genetics. - New York, N.Y., 1977 - 2002
Publication
New York, N.Y. : 2002
ISSN
0148-7299
Volume/pages
114(2002), p. 74-78
ISI
000173133600012
UAntwerpen
Faculty/Department
Research group
Publication type
Affiliation
Publications with a UAntwerp address
External links
Web of Science
Record
Identification
Creation 08.10.2008
Last edited 30.04.2017
To cite this reference